Die Anzahl nicht-isomorpher m-Graphen.

Walter Oberschelp

Monatshefte für Mathematik (1968)

  • Volume: 72, page 220-223
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Oberschelp, Walter. "Die Anzahl nicht-isomorpher m-Graphen.." Monatshefte für Mathematik 72 (1968): 220-223. <http://eudml.org/doc/177424>.

author = {Oberschelp, Walter},
journal = {Monatshefte für Mathematik},
keywords = {topology},
pages = {220-223},
title = {Die Anzahl nicht-isomorpher m-Graphen.},
url = {http://eudml.org/doc/177424},
volume = {72},
year = {1968},

AU - Oberschelp, Walter
TI - Die Anzahl nicht-isomorpher m-Graphen.
JO - Monatshefte für Mathematik
PY - 1968
VL - 72
SP - 220
EP - 223
KW - topology
UR - http://eudml.org/doc/177424
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.